# SDR 08FDEA01421

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A5237407820000
- Part serial: NSN
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR, LWR FWD CORNER, GOUGED. FOUND GOUGE TO BE OUT OF LIMITS IAW SRM 51-10-00. REMOVED AND REPLACED EDGE SECTION IAW SRM 51-40-21. FOR ADJUSTMENT AND CHECK SEE WC 41X5114ALI.
